Alert archive / Wyoming / Winter Weather Advisories in 2015
Winter Weather Advisory 21, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter weather advisory at Nov 24, 2015, 2:16 PM MST for 4 counties in Wyoming. It took effect at Nov 25, 2015, 9:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 24, 2015, 2:16 PM MST (21:16 UTC)
- In effect from
- Nov 25, 2015, 9:00 PM MST
- Expired
- Nov 25, 2015, 12:39 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 134 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2380 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779 WWUS45 KCYS 242116 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MST TUE NOV 24 2015 ...WINTER WEATHER RETURNING TO THE AREA... .A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY MORNING WITH MUCH COLDER AIR ARRIVING IN ITS WAKE. AT THE SAME TIME SEVERAL WEATHER DISTURBANCES WILL MOVE OVER THIS COLD SURFACE AIRMASS AND CREATE AREAS OF SNOW ESPECIALLY WEDNESDAY NIGHT INTO THANKSGIVING DAY. GUSTY WINDS WILL ALSO OCCUR PARTICULARLY OVER PARTS OF CARBON COUNTY WHICH WILL LIKELY CREATE AREAS OF BLOWING AND DRIFTING SNOW. WYZ101-103-105-110-251100- /O.NEW.KCYS.WW.Y.0021.151126T0400Z-151126T1900Z/ CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MEDICINE BOW... ARLINGTON...ELK MOUNTAIN 216 PM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO NOON MST THURSDAY. * TIMING...MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING. * TOTAL SNOW ACCUMULATIONS...3 TO 6 INCHES...HIGHEST OVER AND NEAR NORTH FACING SLOPES. * WINDS/VISIBILITY...NORTH TO NORTHEAST 10 TO 20 MPH WITH VISIBILITIES UNDER A MILE AT TIMES. * IMPACTS...MOSTLY TO TRAVEL DUE TO EXPECTED SLICK ROADS AND LOWERED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ104-109-251100- /O.NEW.KCYS.WS.A.0010.151126T0400Z-151126T1900Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 216 PM MST TUE NOV 24 2015 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. * TIMING...MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING. * TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES...LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS/VISIBILITY...NORTHEAST 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE. VISIBILITIES UNDER A HALF MILE IN SOME AREAS WITH CONSIDERABLE BLOWING AND DRIFTING SNOW POSSIBLE. * IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ON AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
729 WWUS45 KCYS 250739 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1239 AM MST WED NOV 25 2015 ...WINTER WEATHER RETURNING TO THE AREA... .A COLD FRONT WILL MOVE ACROSS THE AREA TODAY WITH MUCH COLDER AIR ARRIVING IN ITS WAKE. AT THE SAME TIME SEVERAL WEATHER DISTURBANCES WILL MOVE OVER THIS COLD SURFACE AIRMASS AND CREATE AREAS OF SNOW ESPECIALLY TONIGHT INTO THANKSGIVING DAY. GUSTY WINDS WILL ALSO OCCUR PARTICULARLY OVER PARTS OF CARBON COUNTY WHICH WILL LIKELY CREATE AREAS OF BLOWING AND DRIFTING SNOW. WYZ101-103-105-110-260000- /O.UPG.KCYS.WW.Y.0021.151126T0400Z-151126T1900Z/ /O.NEW.KCYS.WS.W.0012.151126T0400Z-151127T0000Z/ CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MEDICINE BOW... ARLINGTON...ELK MOUNTAIN 1239 AM MST WED NOV 25 2015 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...MAINLY WEDNESDAY NIGHT INTO THURSDAY MORNING. * TOTAL SNOW ACCUMULATIONS...5 TO 7 INCHES WITH 10 TO 12 INCHES IN THE NORTH LARAMIE RANGE. HIGHEST AMOUNTS OVER AND NEAR NORTH FACING SLOPES. * WINDS/VISIBILITY...NORTH TO NORTHEAST 10 TO 20 MPH WITH GUSTS TO 30 MPH. VISIBILITIES UNDER A HALF MILE AT TIMES. * IMPACTS...MOSTLY TO TRAVEL DUE TO EXPECTED SLICK ROADS AND LOWERED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ WYZ104-109-260000- /O.UPG.KCYS.WS.A.0010.151126T0400Z-151126T1900Z/ /O.NEW.KCYS.WS.W.0012.151126T0400Z-151127T0000Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR...HANNA 1239 AM MST WED NOV 25 2015 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...9 PM THIS EVENING THROUGH 5 PM THANKSGIVING DAY. * TOTAL SNOW ACCUMULATIONS...5 TO 7 INCHES...LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS/VISIBILITY...NORTHEAST 15 TO 20 MPH WITH GUSTS IN EXCESS OF 30 MPH POSSIBLE. VISIBILITIES UNDER A QUARTER MILE IN SOME AREAS WITH CONSIDERABLE BLOWING AND DRIFTING SNOW POSSIBLE. * IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ON AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ WYZ114-260000- /O.NEW.KCYS.WS.W.0012.151126T0400Z-151127T0000Z/ SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1239 AM MST WED NOV 25 2015 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY. * TIMING...9 PM THIS EVENING THROUGH 5 PM THANKSGIVING DAY. * TOTAL SNOW ACCUMULATIONS...10 TO 12 INCHES WITH HIGHER AMOUNTS ON AND NEAR NORTH FACING SLOPES. * WINDS/VISIBILITY...NORTHEAST 15 TO 20 MPH WITH GUSTS IN EXCESS OF 30 MPH POSSIBLE. VISIBILITIES UNDER A QUARTER MILE IN SOME AREAS WITH CONSIDERABLE BLOWING AND DRIFTING SNOW POSSIBLE. * IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ON AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA...USE EXTREME CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ WYZ102-106-107-111>113-115>118-260000- /O.NEW.KCYS.WW.Y.0022.151126T0600Z-151127T0000Z/ NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LUSK...BORDEAUX...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...BAGGS...DIXON...SARATOGA...ENCAMPMENT... RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 1239 AM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY. * TIMING...11 PM TONIGHT THROUGH 5 PM THANKSGIVING DAY. * TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS/VISIBILITY...NORTHEAST WINDS 15 TO 20 MPH WITH GUSTS TO 30 MPH. VISIBILITIES REDUCED TO UNDER A HALF MILE AT TIMES. * IMPACTS...MOSTLY TO TRAVEL WITH SNOW AND BLOWING SNOW POSSIBLY CREATING AREAS OF VERY LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ON AREA ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS AND WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter weather advisory went out at Nov 24, 10:56 AM MST, 3 hours 20 minutes earlier.
Area forecast discussion, Nov 24, 10:56 AM MST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1056 AM MST TUE NOV 24 2015 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 330 AM MST TUE NOV 24 2015 ONE MORE NICE DAY ACROSS THE REGION TODAY BEFORE BIG CHANGES OCCUR WED/THURS. A WEAK SHORTWAVE CURRENTLY OVER UTAH WILL MOVE OVERHEAD THROUGH THE DAY. PRESSURE FALLS OCCUR ACROSS THE PLAINS AND WINDS WILL BE BREEZY TO THE WEST OF THE LARAMIE RANGE. TEMPS WILL BE VERY SIMILAR TO YESTERDAY WITH HIGHS IN THE 50S TO THE EAST OF THE LARAMIE RANGE. THE MODELS CONTINUE TO SHOW THE UPPER TROUGH AMPLIFYING INTO THE GREAT BASIN BY TONIGHT...WITH THE FROPA ON WED MORNING. IT WILL QUITE A BIT COOLER ON WED WITH MOST LOCATIONS SEEING A 20 DEGREE DROP IN TEMPS. WITH THE BEST UPPER LEVEL DIVERGENCE REMAINING TO THE NORTHWEST OF THE CWA THROUGH THE AFTN...KEPT PRECIP CHANCES LOW THROUGH 00Z THURS. LLVL ASCENT INCREASES WED EVENING INTO WED NIGHT. THE BEST DEEP UPWARD MOTION STRETCHING FROM NORTHERN CARBON COUNTY INTO CONVERSE COUNTY. DECIDED TO HOLD OFF ON A WINTER STORM WATCH FOR THIS AREA AS MOST LOCATIONS ARE FORECASTED TO GET 3 TO 6 INCHES THROUGH THURSDAY. HIGHER SNOW AMOUNTS ARE SEEN OVER FREMONT AND NATRONA COUNTIES (RIVERTONS CWA). NORTHEAST WINDS WILL ALSO BE THE STRONGEST FROM RAWLINS TO DOUGLAS (GUSTS TO 30-35 KTS)...SO CURRENT THINKING IS A HIGH END ADVISORY WILL BE WARRANTED LATER. SINCE THE UPPER TROUGH IS SPLITTING TO THE WEST OF THE CWA...DEEP LAYER UPWARD MOTION WILL JUST BE MODEST OVER THE REMAINDER OF THE REGION. STILL THINKING WIDESPREAD LIGHT SNOW AMOUNTS OF ONE TO THREE INCHES WILL OCCUR OVER LOWER ELEVATIONS. WITH REGARD TO THE POTENTIAL FOR LIGHT FREEZING DRIZZLE ON WED NIGHT...SOUNDINGS OVER THE PLAINS SHOW LLVL SATURATION TO -10C TO -12C. WOULD LIKE TO SEE LLVLS A BIT WARMER TO PREVENT ICE NUCLEATION AND RESULT IN A MORE WIDESPREAD FREEZING DRIZZLE EVENT. KEPT PATCHY FREEZING DRIZZLE IN THE FCST FOR MANY AREAS EAST OF THE LARAMIE RANGE ON WED NIGHT...HOWEVER LIGHT SNOW WILL LIKELY BE THE PREDOMINANT PRECIP TYPE ESPECIALLY BY THURS MORNING. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 330 AM MST TUE NOV 24 2015 WEATHER TO REMAIN UNSETTLED THURSDAY NIGHT INTO FRIDAY AS LONGWAVE TROUGH REMAINS OVERHEAD. KEPT CHANCE POPS IN THE FORECAST FOR THURSDAY NIGHT INTO FRIDAY MORNING. BOTH THE GFS AND ECMWF MOVE SYSTEM SOUTH INTO COLORADO DURING THE DAY FRIDAY. IT WILL BE A COLD DAY FRIDAY WITH 700MB TEMPERATURES -6 TO -8C. HIGH TEMPERATURES SHOULD REMAIN BELOW FREEZING FOR JUST ABOUT EVERYWHERE ACROSS SOUTHEAST WYOMING. COULD BE COLDER IF WE MAINTAIN A SNOWPACK ACROSS THE AREA. UPPER LOW SLOW MOVING THROUGH THE ROCKIES. WEATHER COULD REMAIN UNSETTLED OVER THE WEEKEND DEPENDING ON WHERE THE LOW TRACKS. ECMWF TRACKS LOW INTO NORTHERN WYOMING INTO SUNDAY WHILE THE GFS SLOWER AND MORE SOUTH. STAYED PRETTY CLOSE TO WHAT WE HAD GOING BASED ON THIS UNCERTAINTY. TEMPERATURES BEGIN TO WARM SATURDAY AS SOUTHWEST FLOW RETURNS TO THE AREA. 700MB TEMPERATURES RISE ABOVE FREEZING OUT IN THE PANHANDLE AND -4 TO -6C OVER CARBON COUNTY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1056 AM MST TUE NOV 24 2015 HIGH CLOUDS WILL STREAM OVERHEAD TODAY WITH BREEZY WEST-SOUTHWEST WINDS GUSTING 20-30 KTS ACROSS SOUTHEAST WYOMING. A COLD FRONT WILL DROP SOUTH ACROSS THE AREA STARTING A FEW HOURS BEFORE SUNRISE...WITH STRATUS MOVING INTO MANY TERMINALS THROUGH THE MORNING. CONDITIONS WILL DETERIORATE THROUGH THE DAY WITH MVFR/IFR CONDITIONS EXPECTED THROUGH AT LEAST LATE THURSDAY. COULD SEE A MIX OF SNOW WITH FZFG AND FZDZ ACROSS THE PLAINS...WITH MAINLY ALL SNOW OUT WEST THROUGH THIS TIME. && .FIRE WEATHER... ISSUED AT 109 AM MST TUE NOV 24 2015 FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH THE END OF THE WEEK. IT WILL BE MILD TODAY THEN A CHANGE TO MUCH COLDER TEMPERATURES WILL OCCUR ON WEDNESDAY AND THURSDAY. WIDESPREAD LIGHT SNOWFALL IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...GCC AVIATION...RJM FIRE WEATHER...ZF
Hazardous weather outlook, Nov 24, 4:19 AM MST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 419 AM MST TUE NOV 24 2015 WYZ101>119-251130- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 419 AM MST TUE NOV 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINTRY WEATHER WILL IMPACT HOLIDAY TRAVEL WEDNESDAY THROUGH THANKSGIVING DAY AS A PACIFIC STORM SYSTEM MOVES TOWARD WYOMING. A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA WEDNESDAY MORNING WITH TEMPERATURES FALLING INTO THE TEENS AND 20S WEDNESDAY NIGHT. THE LOWER LEVELS OF THE ATMOSPHERE WILL BECOME SATURATED...WITH A MIXTURE OF LIGHT FREEZING DRIZZLE AND SNOW FOR AREAS EAST OF INTERSTATE 25. HAZARDOUS TRAVEL WILL RESULT DUE TO THE SLICK ROADS. WEST OF INTERSTATE 25...LIGHT TO MODERATE ACCUMULATING SNOW IS FORECAST. THE PRECIPITATION WILL CHANGE TO SNOW FOR THE PLAINS BY THANKSGIVING MORNING AND CONTINUE THROUGH THURSDAY EVENING BEFORE TAPERING OFF. PRELIMINARY SNOWFALL PROJECTIONS INDICATE ONE TO THREE INCHES FOR THE LOWER VALLEYS AND PLAINS...TO FOUR TO EIGHT INCHES FOR THE HIGHER MOUNTAINS AND VALLEYS. BRISK NORTHEAST WINDS WILL DRIVE WIND CHILL TEMPERATURES INTO THE SINGLE DIGITS ABOVE AND BELOW ZERO BY THURSDAY MORNING. IF PLANNING HOLIDAY TRAVEL... STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR FUTURE UPDATES ON THIS WINTER WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-251130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 419 AM MST TUE NOV 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINTRY WEATHER WILL IMPACT HOLIDAY TRAVEL WEDNESDAY NIGHT THROUGH THANKSGIVING DAY. A COLD FRONT WILL SURGE SOUTH ACROSS THE AREA WEDNESDAY MORNING WITH TEMPERATURES FALLING INTO THE 20S WEDNESDAY NIGHT. THE LOWER LEVELS OF THE ATMOSPHERE WILL BECOME SATURATED... WITH A MIXTURE OF LIGHT FREEZING DRIZZLE AND SNOW FORECAST. HAZARDOUS TRAVEL WILL RESULT DUE TO THE SLICK ROADS. THE PRECIPITATION WILL CHANGE TO SNOW BY THANKSGIVING MORNING AND CONTINUE THROUGH THURSDAY EVENING BEFORE TAPERING OFF. PRELIMINARY SNOWFALL PROJECTIONS INDICATE ONE TO TWO INCHES. BRISK NORTHEAST WINDS WILL DRIVE WIND CHILL TEMPERATURES INTO THE SINGLE DIGITS ABOVE ZERO BY THURSDAY MORNING. IF PLANNING HOLIDAY TRAVEL... STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR FUTURE UPDATES ON THIS WINTER WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 2:16 PM MST | Winter Storm Watch | CYS | Carbon | 10 hr |
Nearby
Winter Weather Advisories in Wyoming, 2015Every winter weather advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.